Electronic Journal of Differential Equations
This article studies the existence of solutions and extremal solutions to partial hyperbolic differential equations of fractional order with impulses in Banach algebras under Lipschitz and Carathéodory conditions and certain monotonicity conditions.
Abbas, S., Agarwal, R. P., & Benchohra, M. (2010). Impulsive discontinuous hyperbolic partial differential equations of fractional order on banach algebras. Electronic Journal of Differential Equations, 2010, 1-17